| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of a -10.50/1.0/068 (sphere/cylinder/axis) was implanted as a replacement lens into the patient's left eye (os) on (b)(6) 2023 due to low vault.The problem was not resolved.The cause of the event is unknown.Reportedly, "patient has still a low vault," and "may be the doctor will exchange against a 13.7mm lens.".